# SDR AU980618

- Difficulty date: June 9, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 404CESSNA
- System (JASC): 2910 · Hydraulic System, Main
- Part: Pipe
- Condition: Corroded
- Location: Hydraulic System
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(AUS) HYDRAULIC PIPE LOCATED UNDER THE CABIN FLOOR CONTAINED A SERIES OF PIN HOLES DUE TO CORROSION. THE AREA OF CORROSION WAS LOCATED OVER A 100MM (4 INCH) LENGTH.  PIPE WAS ORIGINAL FITTING.  PART TC:  23,430.
